Non-uniqueness at ω2 in Kleene's O

John N. Crossley, Kurt Schütte

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)95-101
Number of pages7
JournalArchiv für Mathematische Logik und Grundlagenforschung
Volume9
Issue number3-4
DOIs
Publication statusPublished - 1 Nov 1966
Externally publishedYes

Cite this

@article{b7f4f2af45964be199146b2b32ec76e9,
title = "Non-uniqueness at ω2 in Kleene's O",
author = "Crossley, {John N.} and Kurt Sch{\"u}tte",
year = "1966",
month = "11",
day = "1",
doi = "10.1007/BF01973029",
language = "English",
volume = "9",
pages = "95--101",
journal = "Archiv f{\"u}r Mathematische Logik und Grundlagenforschung",
issn = "0933-5846",
publisher = "Springer",
number = "3-4",

}

Non-uniqueness at ω2 in Kleene's O. / Crossley, John N.; Schütte, Kurt.

In: Archiv für Mathematische Logik und Grundlagenforschung, Vol. 9, No. 3-4, 01.11.1966, p. 95-101.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Non-uniqueness at ω2 in Kleene's O

AU - Crossley, John N.

AU - Schütte, Kurt

PY - 1966/11/1

Y1 - 1966/11/1

UR - http://www.scopus.com/inward/record.url?scp=34250537894&partnerID=8YFLogxK

U2 - 10.1007/BF01973029

DO - 10.1007/BF01973029

M3 - Article

VL - 9

SP - 95

EP - 101

JO - Archiv für Mathematische Logik und Grundlagenforschung

JF - Archiv für Mathematische Logik und Grundlagenforschung

SN - 0933-5846

IS - 3-4

ER -